About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 534083, 5 pages
http://dx.doi.org/10.1155/2013/534083
Research Article

An Opial-Type Inequality on Time Scales

1College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang 050024, China
2Department of Mathematics, The University of Hong Kong, Hong Kong

Received 4 January 2013; Accepted 16 January 2013

Academic Editor: Allan Peterson

Copyright © 2013 Qiao-Luan Li and Wing-Sum Cheung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiao-Luan Li and Wing-Sum Cheung, “An Opial-Type Inequality on Time Scales,” Abstract and Applied Analysis, vol. 2013, Article ID 534083, 5 pages, 2013. doi:10.1155/2013/534083